An analogue of the topology of the spaces of measurable functions in a $K$-lineal with unity
Doklady Akademii Nauk, Tome 180 (1968) no. 6, pp. 1306-1308
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_180_6_a10,
author = {S. N. Slugin},
title = {An analogue of the topology of the spaces of measurable functions in a $K$-lineal with unity},
journal = {Doklady Akademii Nauk},
pages = {1306--1308},
year = {1968},
volume = {180},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_180_6_a10/}
}
S. N. Slugin. An analogue of the topology of the spaces of measurable functions in a $K$-lineal with unity. Doklady Akademii Nauk, Tome 180 (1968) no. 6, pp. 1306-1308. http://geodesic.mathdoc.fr/item/DAN_1968_180_6_a10/